# SDR QXEA200301416

- Difficulty date: November 10, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 5,449 hours, 6,091 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RDD- ON FLIGHT 2310 AIRCRAFT RETURNED TO FIELD DUE TO FORWARD BAGGAGE WARNING LIGHT ILLUMINATED WHILE CLIMBING THROUGH FL 180.  AIRCRAFT LANDED SAFELY.  UPON INSPECTION FOUND DOOR HANDLE PROTRUDING .25 INCH.  RECYCLED HANDLE, HANDLE FLUSH WITH DOOR.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
